# SDR DALA2016081706039

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC CORROSION STA 446, SHEAR TIE BETWEEN S29R AND 30.  FLC FOUND CORROSION AT STA 446, SHEAR TIE BETWEEN L29R AND L30.  CORROSION CLEANED AND BLENDED IAW SRM 53-00-00, FIG 103.  ORIGINAL THICKNESS 0.063, 0.031 FOUND REMAINING OUT OF LIMITS.  SHEAR TIE REPAIRED IAW SRM 53-00-06, REPAIR 3.  REPAIR DOUBLER FABRICATED IAW SRM 53-20-07, FIG 1, ITEM 4 AND SRM 53-20-06, REPAIR 1, FIG 201.  HEAT TREATED TO 7075-T6, MWO 70487-0018.  T-ANGLE COMMON TO INTERCOSTAL AND FORMER AT STA 446, L29R REQUIRES REPLACEMENT DUE TO DOUBLER.  FABRICATED IAW DWG 2913743, REV B.  REPLACED IAW SRM 51-41-05.
